# SDR 07FDEA02451

- Difficulty date: July 13, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- Aircraft time: 43,378 hours, 27,803 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 65295672
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER MAIN DECK STA. 1176-1183 RBL 27", ARCHED FLOOR WEB CLOSURE, INBD ANGLE IS DAMAGED.  REMOVED DAMAGED ANGLE, FABRICATED NEW AND SENT FOR HEAT TREAT.  TREATED AND PRIMED REF M/M 51-20-151-7.  INSTALLED NEW ANGLE REF SRM 51-30-02.
